Lohans' Magic Squares and the Gaussian Elimination Method

Authors

  • Lohans de Oliveira Miranda Unisul University, Santa Catarina, Brazil
  • Lossian Barbosa Bacelar Miranda IFPI, Piaui, Brazil

DOI:

https://doi.org/10.3126/jnms.v3i1.33001

Keywords:

Arithmetic progressions, Doubly even magic squares, Durer's magic square, Gaussian elimination method, Parity

Abstract

We have established a new general method to build doubly even magic squares. New types of magic squares are built. The method is aesthetic and easy to understand.

Downloads

Download data is not yet available.
Abstract
66
PDF
147

Downloads

Published

2020-11-22

How to Cite

Miranda, L. de O., & Miranda, L. B. B. (2020). Lohans’ Magic Squares and the Gaussian Elimination Method. Journal of Nepal Mathematical Society, 3(1), 31–36. https://doi.org/10.3126/jnms.v3i1.33001

Issue

Section

Articles